# SDR USAA2014062000018

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2679
- Condition: Inoperative
- Location: Cabin
- Part time: 33,022 hours, 15,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK, EMER LIGHT AT 14C INOPERATIVE.  RESEATED PIN B AT CONNECTOR 726VC6 IAW AMM 33-51-04 & REPLACED EMER POWER SUPPLY UNIT BWL AMM 33-51-38.  OPERATIONS CHECKED GOOD.
